Volume 9, March 2003
|Page(s)||399 - 418|
|Published online||15 September 2003|
Everywhere regularity for vectorial functionals with general growth
Dipartimento di Matematica “U. Dini”, Universita' di Firenze,
viale Morgagni 67/A, 50134 Firenze, Italy; email@example.com.
We prove Lipschitz continuity for local minimizers of integral functionals of the Calculus of Variations in the vectorial case, where the energy density depends explicitly on the space variables and has general growth with respect to the gradient. One of the models is with h a convex function with general growth (also exponential behaviour is allowed).
Mathematics Subject Classification: 49N60 / 35J50
Key words: Minimizers / regularity / nonstandard growth / exponential growth.
© EDP Sciences, SMAI, 2003
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.